# SDR IPXA10658388

- Difficulty date: January 29, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 32,940 hours, 9,897 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Eroded
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 113T230131G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C, LT WING INBD AFT FLAP INBD FWD (NEAR L/E) FOUND ERODED AND WORN METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R REPAIR.4 FIG 202 SHEET 1 REV.46.
